MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428120-J
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
A re-intervention was preformed.The physician elected to coil the left common iliac artery and extended the limb with two (2) ovation limb stents.The endoleak was resolved and the patient did well.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 4.5 years post initial procedure, a type 1b endoleak was identified.A re-intervention was preformed.The physician elected to coil the left common iliac artery and extended the limb with two (2) ovation limb stents.The endoleak was resolved and the patient did well.Additional information: there was evidence to suggest left iliac stent cranial migration of 29mm occurred.The stent migration was discovered during review of the 54 month post implant ct (computed tomography) scan.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.At the completion of the clinical assessment, the type 1b endoleak of the left common iliac artery event was confirmed.Additionally, a left iliac stent cranial migration of 29mm also occurred.These events are most likely anatomy related due to significant infrarenal angulation of 50 degrees.The final patient status was reported to be well following a successful endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10099053
Report Number3008011247-2020-00066
Device Sequence Number11598733
Product Code MIH
UDI-Device IdentifierM701TVIL1428120J1
UDI-Public+M701TVIL1428120J1/$$3160630FS03171508Q
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberTV-IL1428120-J
Device Catalogue NumberTV-IL1428120-J
Device Lot NumberFS031715-08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FS031715-06; MAIN BODY, LOT FS072215-49; POLYMER, LOT FF010715-04
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR